G
Reaction score
0

Profile posts Latest activity Postings About

  • Thanks Caroline for the message, I stopped the forum before because I was getting very depressed reading all the messages from other people that were experiencing the same condition and had the same useless help or answers from the medical doctors. Take care my friend sounds as though you are struggeling as we all are.
    hi gracie,its so good to hear from you.
    i am so sorry to hear about your daughters death ,that is such a terrible thing to have to go through.
    i ofton think that mnd must be so much harder for older ones to deal with along with having age related problems also.
    the laughing is called emotional liability,a bulbar symptom.
    maybe its time he used a walker inside and a mobility scooter or chair for outside.
    i just got a mobility scooter and its given me a new lease of life.
    i did post on your thread,really he needs to see his neuro again if things are getting worse.
    please dont be a stranger,you can send me a message on my profile page or pm me anytime you need to talk. we need to support each other.
    keeping you both in my thoughts and prayers,caroline xxx
    Hello Caroline,
    Yes it has been a while since I have been on the forum. Along with all the progressing illness with my husband, our 42 yr old daughter died July 2009. I had a terrible flu and she helped take care of me, a week later she got the flu and it turned into phenomena and she died in four days. I have been trying to wrap my head around the fact that I may be losing my husband and then this happened. Life is very difficult. My husband is not well at all. The symptoms of babyinski, clonus, cramping etc., has moved to the other leg now and he has lost the fine motor skills in both hands. His speech is very slow and slurred and he has begun when laughing he can't seem to stop. He walks with 2 canes but his balance is terrible, he has to lean forward or he falls backward, he said his legs feel like they weigh 100 lbs each and he gets extremely fatigued with little exertion. He is still on the Bacloflin and soma if spasms get too bad. Take care my friend, Gracie
    hi gracie,boy have i had a runaround trying to find you.
    well as you may know we now have a neighbourhood watch checking on members we have not heard from for some time.
    i remembered you and your husband with pls but could not remember your user name.
    so i have been trawling through all the back dated posts on the pls forum trying to find a post of yours i recognised.
    really good to find you and that you are still active on the forum.
    how are you and your husband?
    you were making diet changes ect last i heard from you.
    please let me know how you are. (((hugs)))caroline
  • Loading…
  • Loading…
  • Loading…
Top